# SDR ABXA202411086214

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 93,923 hours, 27,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT AIRBORNE (TAMPA), MAINTENANCE DISCOVERED A DENT ON THE FUSELAGE SKIN BETWEEN STATIONS 1395-1417 AND BETWEEN S-28L AND S-29L. THE DENT WAS FOUND TO BE OUT OF SRM ALLOWABLE LIMITS. 767-200 SRM 53-00-01 REPAIR 1 REQUIRES THE DOUBLER REPAIR TO BE AT LEAST 22 INCHES FROM A SKIN CUTOUT. THIS REPAIR WILL BE INSTALLED ALL THE WAY TO THE BULK CARGO DOOR CUTOUT, THEREFORE; ENGINEERING WAS CONTACTED FOR REPAIR APPROVAL. THIS REPAIR IS APPROVED BY FLIGHT VEHICLES CONSULTING, INC. (FVCI). PERMANENT REPAIR INSTALLED IAW ABX-REA-5365-65332-00.
